# SDR 2001UALA01059

- Difficulty date: June 18, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 41,579 hours, 22,559 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED. STA 181, WL 183 AT INSULATION SPIKE HOLE.  MAJOR REPAIR ACCOMPLISHED.INSTALLED NEW WEB AND SPLICED PLATE.
